# SDR 2001UALA02274

- Difficulty date: November 14, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 48,008 hours, 5,284 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL OPPOSITE LAV 102 INOP.   FOUND CONNECTOR LOOSE.  SECURED EEL CONNECTOR.
